Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 122, NWS Morristown, TN

April 26, 2012Blount County, Sevier County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 26, 2012, 1:08 PM EDT for Blount County, Sevier County, Tennessee. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2012, 1:08 PM EDT (17:08 UTC)
Expired
Apr 26, 2012, 2:15 PM EDT
In force
67 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Blount County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 49 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 1:30 PM EDTHAIL 0.75Gatlinburg, TN
Apr 26, 1:30 PM EDTHAIL 2.75Gatlinburg, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.1 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WUUS54 KMRX 261708
SVRMRX
TNC009-155-261815-
/O.NEW.KMRX.SV.W.0122.120426T1708Z-120426T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
108 PM EDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BLOUNT COUNTY IN EAST TENNESSEE...
  SEVIER COUNTY IN EAST TENNESSEE...

* UNTIL 215 PM EDT

* AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10   
MILES SOUTHWEST OF SEVIERVILLE...AND WAS MOVING SOUTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  SEVIERVILLE...GATLINBURG...PIGEON FORGE...WEARS VALLEY...
  HARRISBURG...ELKMONT AND PITTMAN CENTER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3581 8388 3593 8373 3594 8369 3599 8364
      3579 8328 3573 8328 3571 8325 3569 8325
      3565 8330 3566 8334 3563 8337 3561 8344
      3556 8349 3556 8358
TIME...MOT...LOC 1708Z 293DEG 54KT 3581 8368

$$

DMG
2 follow-up statements
434 
WWUS54 KMRX 261731
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
131 PM EDT THU APR 26 2012

TNC009-261740-
/O.CAN.KMRX.SV.W.0122.000000T0000Z-120426T1815Z/
BLOUNT TN-
131 PM EDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR BLOUNT COUNTY IS CANCELLED...

THE STORM HAS EXITED THE COUNTY.

&&

LAT...LON 3556 8358 3581 8368 3588 8369 3592 8353
      3579 8329 3573 8328 3571 8325 3569 8325
      3565 8330 3566 8334 3563 8337 3561 8344
      3556 8349
TIME...MOT...LOC 1730Z 293DEG 31KT 3574 8349

$$

TNC155-261815-
/O.CON.KMRX.SV.W.0122.000000T0000Z-120426T1815Z/
SEVIER TN-
131 PM EDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM FOR 
SEVIER COUNTY...

AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR GATLINBURG...AND WAS MOVING SOUTHEAST AT 35 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3556 8358 3581 8368 3588 8369 3592 8353
      3579 8329 3573 8328 3571 8325 3569 8325
      3565 8330 3566 8334 3563 8337 3561 8344
      3556 8349
TIME...MOT...LOC 1730Z 293DEG 31KT 3574 8349

$$

DMG
543 
WWUS54 KMRX 261744
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
144 PM EDT THU APR 26 2012

TNC155-261815-
/O.CON.KMRX.SV.W.0122.000000T0000Z-120426T1815Z/
SEVIER TN-
144 PM EDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM FOR 
SEVIER COUNTY...

AT 142 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF GATLINBURG...AND 
WAS MOVING SOUTHEAST AT 40 MPH.

&&

LAT...LON 3569 8345 3586 8342 3578 8330 3572 8327
      3571 8325 3569 8325 3565 8330 3566 8334
      3563 8337 3561 8344
TIME...MOT...LOC 1744Z 299DEG 35KT 3567 8335

$$

DMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 11:05 AM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 26, 11:05 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1105 AM EDT THU APR 26 2012

.DISCUSSION...
CURRENT SURFACE ANALYSIS SHOWS A COLD FRONT OVER THE OHIO RIVER
VALLEY EXTENDING FROM NEAR CINCINNATI TO NEAR PADUCAH...WITH A WARM
AND MOIST AIR MASS LINGERING OVER THE FORECAST AREA. MODELS INDICATE
THAT A VERY UNSTABLE AIR MASS WILL DEVELOP LATER THIS AFTERNOON OVER
THE TN RIVER VALLEY AHEAD OF THIS APPROACHING COLD FRONT. AS A
RESULT...THINK THAT ADDITIONAL CONVECTION WILL DEVELOP ALONG THE
FRONT WITH THE POSSIBILITY OF MORE SEVERE STORMS LATE THIS AFTERNOON
AND INTO THE EVENING.

OVERALL...WILL PLAN TO UPDATE THE FORECAST THIS MORNING TO TWEAK
TEMPS A LITTLE ACCORDING TO THE LATEST TRENDS...AND TO REMOVE ANY
MENTION OF MORNING PRECIP.
&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN   80  58  82  60  85 /  60  60  40  20  30
KNOXVILLE AIRPORT, TN     78  55  79  60  84 /  60  60  40  20  30
OAK RIDGE, TN             78  55  79  59  84 /  60  60  30  20  40
TRI CITIES AIRPORT, TN    76  49  75  51  84 /  60  60  30  40  40
&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

DMG
Hazardous weather outlook, Apr 26, 10:50 AM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1050 AM EDT THU APR 26 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-271000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1050 AM EDT (950 AM CDT) THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY LATE THIS
AFTERNOON AND EVENING...TRIGGERING ADDITIONAL SHOWERS AND
THUNDERSTORMS. SOME OF THESE STORMS MAY BECOME SEVERE...BRINGING THE
POSSIBILITY OF DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY
RAINFALL. IN ADDITION...AN ISOLATED TORNADO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A LINGERING FRONTAL BOUNDARY WILL BE THE FOCUS FOR SCATTERED SHOWER
AND THUNDERSTORM DEVELOPMENT THROUGH THE WEEKEND...WITH A FEW
ISOLATED SEVERE STORMS POSSIBLE EACH DAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AGAIN LATE THIS AFTERNOON AND
EVENING.

DMG

In the hours before

Special weather statement, Apr 26, 9:00 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
900 AM EDT THU APR 26 2012

TNZ036-069-071>074-261400-
ANDERSON TN-BLOUNT SMOKY MOUNTAINS TN-KNOX TN-NORTH SEVIER TN-NW
BLOUNT TN-SEVIER SMOKY MOUNTAINS TN-
900 AM EDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...SEVIER...KNOX AND
ANDERSON COUNTIES UNTIL 1000 AM...

AT 857 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORM NEAR OAK RIDGE...WHICH WERE MOVING
SOUTHEAST AT 55 MPH.

SMALL HAIL AND WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THESE
STORMS...ALONG WITH LOCALLY HEAVY RAINFALL.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DMG
Local storm report, Apr 26, 9:12 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
912 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     TSTM WND DMG     NEWPORT                 35.96N 83.19W
04/26/2012                   COCKE              TN   911 CALL CENTER

            SEVERAL TREES DOWN.

0800 AM     TSTM WND DMG     DEL RIO                 35.92N 83.03W
04/26/2012                   COCKE              TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&
Local storm report, Apr 26, 9:18 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
918 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND DMG     JOHNSON CITY            36.33N 82.37W
04/26/2012                   WASHINGTON         TN   911 CALL CENTER

            FEW TREES DOWN.

&&
Local storm report, Apr 26, 9:28 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
928 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     TSTM WND DMG     MOORESBURG              36.35N 83.23W
04/26/2012                   HAWKINS            TN   911 CALL CENTER

            FEW TREES DOWN.

&&
Local storm report, Apr 26, 11:05 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1105 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     GLADE SPRING            36.79N 81.77W
04/26/2012                   WASHINGTON         VA   TRAINED SPOTTER

            SPOTTER REPORTED LARGE TREE LIMBS AND BRANCHES DOWN AND
            PENNY-SIZE HAIL NEAR GLADE SPRINGS.

1211 AM     HAIL             4 ESE EMORY-MEADOW VIEW 36.75N 81.78W
04/26/2012  E0.50 INCH       WASHINGTON         VA   TRAINED SPOTTER

0630 AM     HAIL             RUGBY                   36.36N 84.70W
04/26/2012  E1.00 INCH       MORGAN             TN   EMERGENCY MNGR

0630 AM     TSTM WND DMG     ONEIDA                  36.50N 84.51W
04/26/2012                   SCOTT              TN   911 CALL CENTER

            NUMEROUS TREES DOWN COUNTYWIDE.

0650 AM     TSTM WND DMG     LAKE CITY               36.22N 84.16W
04/26/2012                   ANDERSON           TN   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0720 AM     HAIL             KNOXVILLE               35.97N 83.95W
04/26/2012  E0.88 INCH       KNOX               TN   TRAINED SPOTTER

0720 AM     HAIL             KNOXVILLE               35.97N 83.95W
04/26/2012  E1.00 INCH       KNOX               TN   TRAINED SPOTTER

0725 AM     HAIL             RUTLEDGE                36.27N 83.52W
04/26/2012  E0.75 INCH       GRAINGER           TN   TRAINED SPOTTER

0730 AM     HAIL             DANDRIDGE               36.02N 83.42W
04/26/2012  E0.88 INCH       JEFFERSON          TN   TRAINED SPOTTER

0735 AM     TSTM WND DMG     MOORESBURG              36.35N 83.23W
04/26/2012                   HAWKINS            TN   911 CALL CENTER

            FEW TREES DOWN.

0740 AM     HAIL             KODAK                   35.97N 83.63W
04/26/2012  E1.00 INCH       SEVIER             TN   AMATEUR RADIO

0740 AM     HAIL             MORRISTOWN              36.21N 83.30W
04/26/2012  M0.25 INCH       HAMBLEN            TN   NWS EMPLOYEE

0755 AM     TSTM WND DMG     NEWPORT                 35.96N 83.19W
04/26/2012                   COCKE              TN   911 CALL CENTER

            SEVERAL TREES DOWN.

0800 AM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
04/26/2012                   HAWKINS            TN   911 CALL CENTER

            SEVERAL TREES DOWN.

0800 AM     TSTM WND DMG     DEL RIO                 35.92N 83.03W
04/26/2012                   COCKE              TN   911 CALL CENTER

            SEVERAL TREES DOWN.

0820 AM     TSTM WND DMG     JOHNSON CITY            36.33N 82.37W
04/26/2012                   WASHINGTON         TN   911 CALL CENTER

            FEW TREES DOWN.

0820 AM     HAIL             PIKEVILLE               35.61N 85.20W
04/26/2012  E1.00 INCH       BLEDSOE            TN   EMERGENCY MNGR

0835 AM     HAIL             4 W NIOTA               35.51N 84.62W
04/26/2012  E1.00 INCH       MCMINN             TN   TRAINED SPOTTER

0840 AM     HAIL             MADISONVILLE            35.52N 84.36W
04/26/2012  E1.00 INCH       MONROE             TN   TRAINED SPOTTER

&&
Special weather statement, Apr 26, 12:45 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1245 PM EDT THU APR 26 2012

TNZ069-071>074-261730-
BLOUNT SMOKY MOUNTAINS TN-KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-SEVIER
SMOKY MOUNTAINS TN-
1245 PM EDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...SEVIER...AND KNOX
COUNTIES UNTIL 130 PM EDT...

AT 1242 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS OVER KNOX...SEVIER...AND BLOUNT
COUNTIES...WHICH WERE MOVING SOUTHEAST AT 40 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DMG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 6:14 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane, Scott46 min
Apr 26, 6:44 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Morgan and 2 more46 min
Apr 26, 6:51 AM EDTSevere Thunderstorm WarningMRXHancock, Hawkins54 min
Apr 26, 7:07 AM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Monroe, Roane, Sevier53 min
Apr 26, 7:13 AM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Hawkins, Jefferson62 min
Apr 26, 7:31 AM EDTSevere Thunderstorm WarningMRXGrainger14 min
Apr 26, 7:37 AM EDTSevere Thunderstorm WarningMRXBledsoe, McMinn, Meigs, Monroe, Rhea53 min
Apr 26, 7:42 AM EDTSevere Thunderstorm WarningMRXGreene, Hancock, Hawkins, Sullivan, Washington53 min
Apr 26, 7:58 AM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe, Roane, Sevier47 min
Apr 26, 8:11 AM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Unicoi46 min
Apr 26, 8:30 AM EDTSevere Thunderstorm WarningMRXBledsoe, McMinn, Meigs, Monroe, Rhea60 min
Apr 26, 9:10 AM EDTSevere Thunderstorm WarningMRXBradley, Polk65 min
Apr 26, 3:57 PM EDTSevere Thunderstorm WarningMRXBlount48 min
Apr 26, 4:17 PM EDTSevere Thunderstorm WarningMRXSevier19 min
Apr 26, 4:42 PM EDTAreal Flood AdvisoryMRXBlount, Sevier2 hr
Apr 26, 5:06 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe54 min
Apr 26, 5:34 PM EDTAreal Flood AdvisoryMRXMcMinn, Meigs, Monroe116 min
Apr 26, 5:54 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe, Polk66 min
Apr 26, 6:33 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton57 min
Apr 26, 6:38 PM EDTSevere Thunderstorm WarningMRXScott52 min
Apr 26, 7:09 PM EDTSevere Thunderstorm WarningMRXPolk42 min
Apr 26, 7:09 PM EDTTornado WarningMRXScott26 min
Apr 26, 7:31 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Scott24 min
Apr 26, 7:42 PM EDTAreal Flood AdvisoryMRXCampbell, Scott2 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.